# SDR AALA202107128477

- Difficulty date: July 11, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 41,000 hours, 14,941 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ACCESS PANEL 540HB FUEL TANK ON LEFT WING. REPLACED ACCESS PANEL 540HB FUEL TANK ON LH WING IAW A321 SRM 51-72-11-911-001.
